U.S. flag   An unofficial archive of your favorite United States government website
Dot gov

Official websites do not use .rip
We are an unofficial archive, replace .rip by .gov in the URL to access the official website. Access our document index here.

Https

Secure websites use HTTPS
A lock (Dot gov) or https:// means you've safely connected to our website. Please do not share sensitive information with us.

This is an archive
(replace .gov by .rip)

Journal Article

On the Family of Elliptic Curves X + 1/X + Y + 1/Y + t = 0

Published: February 23, 2021
Citation: INTEGERS, The electronic journal of combinatorial number theory vol. 21, article no. 18 (February 2021) pp. 13

Author(s)

Abhishek Juyal (The Institute of Mathematical Sciences), Dustin Moody (NIST)

Announcement

Abstract

Keywords

Elliptic Curves; Mahler measure; Rank
Control Families

None selected

Documentation

Publication:
Article

Supplemental Material:
Preprint (pdf)

Document History:
02/23/21: Journal Article (Final)

Topics

Security and Privacy
cryptography